| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of regt3247 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported by the customer "experienced leakage from the white port of the picc." no other information was provided.
Additional Manufacturer Narrative
Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leak could not be confirmed.The product returned for evaluation was three sealed 4fr dl powerpicc sv kits.Each kit was opened and the catheter taken out for investigation.Each catheter was microscopically inspected for damage/defects and leak tested.No damage, defects, or leaks were identified in any of the returned units.Therefore, the customer's reported defect could not be confirmed.
Event or Problem Description